# SDR 07FDEA00126

- Difficulty date: January 16, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 53,645 hours, 10,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO SEAT TRACK (STA 1520, LT, X=8.5) FOUND FLANGE UNDER FLOOR CORRODED.  REPAIR CARRIED OUT AT M/D CARGO SEAT TRACK (STA 1520, LT, X=8.5) AS PER SRM 53-70-00 FIGURE 3 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
